# SDR VNAA202411240007

- Difficulty date: October 19, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL, MID CAP AND KICK PLATE AT PASSENGER DOOR.  CORROSION ON MID CAP AND KICK PLATE AT PASSENGER DOOR WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01. KICK PLATE WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-21-23-101-001- A02. MID CAP WAS  EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A02 AND REPLACED PER CRJ900 SRM 51-41-02-001-001-A01. SILL AT PASSENGER DOOR WAS CLEANED AND NOT FOUND CORROSION PER CRJ900 SRM 51-26-00-001-001-A01
